# SDR 99ZZZX120

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9163M
- Make and model: Cessna 210M
- Aircraft serial: 21062067
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TM639272E
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION TEST REVEALED 64/80 FOR NR 6 CYLINDER.  USED LEAK DETECTOR LIQUID TO DETECT CRACK ADJACENT TO EXHAUST PORT BETWEEN 18TH AND 19TH FIN.
